Hello! I have been suffering from hives which appear on/off all year for the last 6 years. It started with hives on the back of my thighs and I was sent to a dermatologist - who asked all the usual questions -- but nothing had changed. I was prescribed cream and sent on my way. Progressively over time the hives have gotten worse, it now starts that my ears go red and swell then the hives start and are mainly on my legs/arms and head - occasionally going to my face. There is no regular time they appear or length that they last. Sometimes they are far worse and lead to trouble breathing. I have been on/off prednisone for 3-4 years and have been to see an allergist for the past 2 years who is now testing different 'drug' therapies. The allergist started taking all the regular tests, I watched everything - diet, etc. and nothing changed. Finally he has stated that he thinks it's an auto-immune disease - something very rare but doesn't know of what kind...and that he is just trying to medicate it with the least harmful drugs (not prednisone). I am frustrated and hate that I am itchy and have to carry drugs and my epi-pen with me all the time. I am afraid it will get worse.... I have no weight loss - only gain - which I think is due to the prednisone....Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?